MAUDE Adverse Event Report: HUDSON UNIVERSAL CONCHA COLUMN; HUMIDIFIER, RESPIRATORY GAS, (

HUDSON UNIVERSAL CONCHA COLUMN; HUMIDIFIER, RESPIRATORY GAS, (
Model Number IPN913861
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Ventilator Dependent (2395)
Date of Event 03/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported "on march 39th, a 2 week old on ventilator, in prvc setting, was not getting volume due to column.The vent was reading delivered volumes, but due to the column, the patient lungs were not.The patient heart rate increased and became tachypneic in noticeable work of breathing.The patient received an emergency bronchoscopy, fluid bolus and almost arrested.When the therapist noticed they were using a smart column.When the column was changed, they were able to ventilate the infant to a stable condition.No death occurred.Patient condition today is stable".It was reported that device was replaced.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.

Brand Name
HUDSON UNIVERSAL CONCHA COLUMN
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (
MDR Report Key11740120
Report Number3004365956-2021-00178
Device Sequence Number4167581
Product Code BTT
UDI-Device Identifier14026704660671
UDI-Public14026704660671
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K760866
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN913861
Device Catalogue Number382-10
Device Lot Number74E2001428
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer04/30/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date05/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VENTILATOR; VENTILATOR
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;